Advanced search
Add to list

Partial ovoids and partial spreads in Hermitian polar spaces

J. Beule, Andreas Klein (UGent) , K. Metsch and Leo Storme (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Beule, J. et al. “Partial Ovoids and Partial Spreads in Hermitian Polar Spaces.” Designs, Codes and Cryptography 47.1 (2008): 21–34. Print.
APA
Beule, J., Klein, A., Metsch, K., & Storme, L. (2008). Partial ovoids and partial spreads in Hermitian polar spaces. Designs, Codes and Cryptography, 47(1), 21–34.
Chicago author-date
Beule, J., Andreas Klein, K. Metsch, and Leo Storme. 2008. “Partial Ovoids and Partial Spreads in Hermitian Polar Spaces.” Designs, Codes and Cryptography 47 (1): 21–34.
Chicago author-date (all authors)
Beule, J., Andreas Klein, K. Metsch, and Leo Storme. 2008. “Partial Ovoids and Partial Spreads in Hermitian Polar Spaces.” Designs, Codes and Cryptography 47 (1): 21–34.
Vancouver
1.
Beule J, Klein A, Metsch K, Storme L. Partial ovoids and partial spreads in Hermitian polar spaces. Designs, Codes and Cryptography. 2008;47(1):21–34.
IEEE
[1]
J. Beule, A. Klein, K. Metsch, and L. Storme, “Partial ovoids and partial spreads in Hermitian polar spaces,” Designs, Codes and Cryptography, vol. 47, no. 1, pp. 21–34, 2008.
@article{434887,
  author       = {Beule, J. and Klein, Andreas and Metsch, K. and Storme, Leo},
  issn         = {0925-1022},
  journal      = {Designs, Codes and Cryptography},
  language     = {eng},
  number       = {1},
  pages        = {21--34},
  title        = {Partial ovoids and partial spreads in Hermitian polar spaces},
  volume       = {47},
  year         = {2008},
}